# SDR 223050303

- Difficulty date: May 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- Aircraft time: 3,945 hours, 7,216 cycles
- System (JASC): 2430 · DC Generating System
- Part: Drive Shaft
- Part number: 5243212137
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR CAWS LIGHT ILLUMINATED DUE TO FAILURE OF NR 2 GENERATOR DRIVE SHAFT.
